Please use this identifier to cite or link to this item:
Title: Chromatic characteristic classes in ordinary group cohomology
Authors: Green, D.J.
Hunton, John R.
Schuster, B.
First Published: 2003
Citation: Topology, 2003, 42 (1), pp.243-263
DOI Link: 10.1016/S0040-9383(02)00011-3
ISSN: 0040-9383
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.